Alert archive / Missouri / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 94, NWS Springfield, MO

May 19, 2018Dallas County, Polk County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 19, 2018, 6:23 PM CDT for Dallas County, Polk County, Missouri. It was in force for 33 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2018, 6:23 PM CDT (23:23 UTC)
Expired
May 19, 2018, 6:56 PM CDT
In force
33 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dallas County, MO, Polk County, MO

The radar

The Springfield radar (KSGF), 38 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 6:25 PM CDTHAIL 15 Nne Morrisville, MO
May 19, 6:25 PM CDTTORNADO2 Nw Pleasant Hope, MOOUTBUILDINGS DAMAGED AND TREES UPROOTED. PATH WIDTH 100 YARDS. PATH LENGTH 2.3 MILES. DAMAGE TRACK ENDED 2 MILES NNE OF PLEASANT HOPE. THIS IS ONE OF TWO BRIEF TORNADOES TO STRIKE THE PLEASANT HOPE AREA.
May 19, 6:25 PM CDTTORNADO2 Nw Pleasant Hope, MOOUTBUILDINGS DAMAGED AND TREES UPROOTED. PATH WIDTH 100 YARDS. PATH LENGTH 2.3 MILES. DAMAGE TRACK ENDED 2 MILES NNE OF PLEASANT HOPE. THIS IS ONE OF TWO BRIEF TORNADOES TO STRIKE THE PLEASANT HOPE AREA. THE DURATION OF THE TORNADO EVENT WAS 5 MINUTES.
May 19, 6:30 PM CDTTSTM WND DMG2 Nne Pleasant Hope, MOTREES DOWN.
May 19, 6:32 PM CDTTSTM WND DMG3 Ne Pleasant Hope, MOEXTENSIVE TREE DAMAGE.
May 19, 6:38 PM CDTTSTM WND DMG1 N Half Way, MOLARGE TREE BLOWN DOWN. ALSO HAD NICKEL SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 2:30 PM CDTSevere Thunderstorm WatchSPC11 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.4 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2018-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1840 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2018-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1840 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1017 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

573 
WUUS53 KSGF 192323
SVRSGF
MOC059-167-200015-
/O.NEW.KSGF.SV.W.0094.180519T2323Z-180520T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
623 PM CDT SAT MAY 19 2018

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Southwestern Dallas County in southwestern Missouri...
  Southeastern Polk County in southwestern Missouri...

* Until 715 PM CDT

* At 623 PM CDT, a severe thunderstorm was located near Bolivar,
  moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Bolivar...                        Buffalo...
  Pleasant Hope...                  Morrisville...
  Halfway...                        Louisburg...
  Foose...                          March...
  Goodson...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3746 9349 3766 9352 3779 9308 3747 9307
TIME...MOT...LOC 2323Z 258DEG 21KT 3757 9343 

HAIL...1.00IN
WIND...60MPH
 
$$

Hatch
3 follow-up statements
371 
WWUS53 KSGF 192340
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
640 PM CDT SAT MAY 19 2018

MOC059-167-200015-
/O.CON.KSGF.SV.W.0094.000000T0000Z-180520T0015Z/
Dallas MO-Polk MO-
640 PM CDT SAT MAY 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHWESTERN DALLAS AND SOUTHEASTERN POLK COUNTIES...

At 640 PM CDT, a severe thunderstorm was located 8 miles north of
Pleasant Hope, or 8 miles east of Bolivar, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Buffalo...                        Pleasant Hope...
Halfway...                        Louisburg...
Foose...                          March...
Goodson...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3747 9333 3771 9335 3779 9308 3747 9307
TIME...MOT...LOC 2340Z 264DEG 27KT 3758 9325 

HAIL...1.00IN
WIND...60MPH
 
$$

Hatch
367 
WWUS53 KSGF 192353
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
653 PM CDT SAT MAY 19 2018

MOC167-200003-
/O.CAN.KSGF.SV.W.0094.000000T0000Z-180520T0015Z/
Polk MO-
653 PM CDT SAT MAY 19 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POLK COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1000 PM CDT for
southwestern Missouri.

LAT...LON 3747 9307 3747 9318 3773 9317 3773 9319
      3776 9319 3779 9308
TIME...MOT...LOC 2353Z 265DEG 26KT 3758 9312 

$$

MOC059-200015-
/O.CON.KSGF.SV.W.0094.000000T0000Z-180520T0015Z/
Dallas MO-
653 PM CDT SAT MAY 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHWESTERN DALLAS COUNTY...

At 653 PM CDT, a severe thunderstorm was located near Buffalo, moving
east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Buffalo...                        Louisburg...
March...                          Foose...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3747 9307 3747 9318 3773 9317 3773 9319
      3776 9319 3779 9308
TIME...MOT...LOC 2353Z 265DEG 26KT 3758 9312 

HAIL...1.00IN
WIND...60MPH
 
$$

Hatch
731 
WWUS53 KSGF 192356
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
656 PM CDT SAT MAY 19 2018

MOC059-200006-
/O.CAN.KSGF.SV.W.0094.000000T0000Z-180520T0015Z/
Dallas MO-
656 PM CDT SAT MAY 19 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DALLAS COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 1000 PM CDT for
southwestern Missouri.

LAT...LON 3747 9307 3747 9318 3773 9317 3773 9319
      3776 9319 3779 9308
TIME...MOT...LOC 2355Z 258DEG 21KT 3758 9310 

$$

Hatch

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 6:01 PM CDT, 22 minutes earlier.

Area forecast discussion, May 19, 6:01 PM CDT, 22 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
601 PM CDT Sat May 19 2018

.SHORT TERM...(This evening through Sunday)
Issued at 227 PM CDT Sat May 19 2018

Strong to severe convection continues in the eastern CWA
primarily along and north of a surface warm front and ahead of a
subtle H5 wave currently moving through the area. Meanwhile...boundary
interactions with the surface front is setting off another round
of convection over north central Oklahoma.

As the larger upper level wave moves out of eastern Colorado
toward the Upper Mississippi Valley...low pressure will develop
and move along the front. This will induce more convection along
the front that will move up and into the area during the overnight
hours. Primary threat with these storms will be wind and
hail...but an isolated tornado cannot be ruled out especially over
extreme southeast Kansas. This convection will continue into
early Sunday.

.LONG TERM...(Sunday Night through Saturday)
Issued at 227 PM CDT Sat May 19 2018

The quasi-stationary surface front meanders back and forth across
central Missouri through most of the week. This will keep slight
chance to chance PoPs in the forecast. In the upper levels..a
trough is situated over the southwestern US with a ridge over the
Central States. As small short waves move out of the southwest
trough and up and over the ridge...rain chances over the area
will increase.

Not too much variability in day-to-day temperatures with highs
generally in the low to mid 80s and lows in the low to mid
60s...or about 5-10 degrees above normal.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 453 PM CDT Sat May 19 2018

Currently...a frontal boundary extends across the area...roughly
from JBR-JLN-PNC...with strong to severe convection occurring
along the boundary. An upper level low...located along the CO/NE
border is forecast to move into eastern SD by the end of the
forecast period. As it does...it will induce an area of low
pressure on the surface front which will move into northeastern
MO by the end of the forecast period.

For the most part...VFR conditions can be expected except in areas
where convection is occurring...which will be MVFR. The convective
activity will affect the KJLN and KSGF terminals most but could
affect KBBG after about 07z. Convection should be out of the
terminal areas by mid to late morning with mainly mid and upper
level clouds present through the remainder of the forecast period.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Gaede
LONG TERM...Gaede
AVIATION...Gaede
Hazardous weather outlook, May 19, 3:17 PM CDT, 3 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
317 PM CDT Sat May 19 2018

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-202030-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
317 PM CDT Sat May 19 2018

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Limited tornado risk.
  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Limited flooding risk.
  Significant lightning risk.

DISCUSSION...

  A line of strong to severe storms will continue to track east
  across far south central Missouri late this afternoon. The
  strongest storms will be capable of producing hail to the size
  of ping pong balls and damaging winds gusts over 60 mph. This
  activity will spread east of the area by early this evening.

  Thunderstorms are currently developing across north central
  Oklahoma this afternoon. This activity will track northeast
  towards extreme southeastern Kansas and far western Missouri
  this evening. Hail to the size of golf balls and damaging wind
  gusts will be the main risk. An isolated tornado may also be
  possible. Frequent cloud to ground lightning strikes and
  locally heavy rainfall will also occur with this activity.

  Additional showers and storms may then develop and spread into
  the area from the west later tonight into early Sunday morning.
  Cloud to ground lightning and locally heavy rainfall will be
  the main risk, but a few of the stronger storms could be
  capable of penny size hail and winds in excess of 45 mph.

  With the multiple rounds of storms possible today and tonight,
  there will also be the potential for localized minor flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

  Additional thunderstorm are possible on Sunday. A few storms
  may become severe across central Missouri if enough instability
  develops.

Additional thunderstorm chances will occur next week.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed this afternoon across south
  central Missouri, then this evening across extreme southeastern
  Kansas and western Missouri.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Wise

In the hours before

Local storm report, May 19, 4:00 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
400 PM CDT SAT MAY 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     LIGHTNING        1 N MOUNTAIN VIEW       37.00N 91.70W
05/19/2018                   HOWELL             MO   LAW ENFORCEMENT

            LIGHTNING STRUCK A TREE WHICH THEN FELL ON
            POWER LINES. POWER WAS REPORTED OUT TO A FEW
            HOMES.

&&

FEH
Local storm report, May 19, 4:51 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
451 PM CDT SAT MAY 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             1 W GIRARD              37.52N 94.85W
05/19/2018  E1.00 INCH       CRAWFORD           KS   EMERGENCY MNGR

&&

AF
Local storm report, May 19, 5:01 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
501 PM CDT SAT MAY 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             GIRARD                  37.51N 94.84W
05/19/2018  E1.75 INCH       CRAWFORD           KS   FIRE DEPT/RESCUE

&&

AF
Special weather statement, May 19, 6:00 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Springfield MO
600 PM CDT SAT MAY 19 2018

MOZ067-068-078>080-089-090-094-192345-
Cedar MO-Dallas MO-Polk MO-Greene MO-Dade MO-Hickory MO-St. Clair MO-
Lawrence MO-
600 PM CDT SAT MAY 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HICKORY...DALLAS...
EASTERN CEDAR...POLK...NORTHERN LAWRENCE...NORTHERN GREENE...
SOUTHEASTERN ST. CLAIR AND EASTERN DADE COUNTIES UNTIL 645 PM CDT...

At 559 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of El Dorado Springs to near
Stockton to 6 miles northeast of Greenfield to 6 miles northwest of
Miller. Movement was east at 50 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Northwestern Springfield...       Bolivar...
Pomme de Terre Lake...            Stockton Lake...
Pomme De Terre State Park...      Stockton State Park...
Willard...                        Buffalo...
Strafford...                      Stockton...
Ash Grove...                      Fair Grove...
Pittsburg...                      Greenfield...
Humansville...                    Walnut Grove...
Polk...                           Pleasant Hope...
Fair Play...                      Hermitage...

This includes Interstate 44 between mile markers 86 and 89.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If on or near Pomme De Terre Lake, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
southwestern and west central Missouri.

LAT...LON 3790 9307 3790 9297 3784 9292 3770 9292
      3749 9301 3748 9307 3731 9307 3727 9309
      3722 9406 3746 9384 3763 9378 3785 9392
      3800 9307
TIME...MOT...LOC 2259Z 252DEG 46KT 3786 9389 3765 9371 3749 9377 3728
9394

Hatch
Local storm report, May 19, 6:05 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
605 PM CDT SAT MAY 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     LIBERAL                 37.56N 94.51W
05/19/2018                   BARTON             MO   FIRE DEPT/RESCUE

            TREES AND LARGE LIMBS REPORTED DOWNED IN
            LIBERAL.

&&
Local storm report, May 19, 6:23 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
623 PM CDT SAT MAY 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     HAIL             2 NE GREENFIELD         37.44N 93.82W
05/19/2018  E0.88 INCH       DADE               MO   TRAINED SPOTTER

0518 PM     TSTM WND DMG     3 WNW IRWIN             37.60N 94.33W
05/19/2018                   BARTON             MO   FIRE DEPT/RESCUE

            TREE DOWNED OVER ROAD.

&&

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 3:42 AM CDTDense Fog AdvisorySGFMaries, Miller, Morgan, Phelps5 hr
May 19, 7:00 AM CDTSpecial Weather StatementSGFVernon30 min
May 19, 7:26 AM CDTSevere Thunderstorm WarningSGFCedar, Polk49 min
May 19, 7:46 AM CDTSevere Thunderstorm WarningSGFDallas, Polk44 min
May 19, 7:48 AM CDTSevere Thunderstorm WarningSGFSt. Clair42 min
May 19, 8:34 AM CDTSpecial Weather StatementSGFLaclede41 min
May 19, 9:01 AM CDTSevere Thunderstorm WarningSGFLaclede, Wright59 min
May 19, 9:51 AM CDTSevere Thunderstorm WarningSGFBarton54 min
May 19, 9:55 AM CDTSevere Thunderstorm WarningSGFTexas, Wright65 min
May 19, 10:45 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper60 min
May 19, 11:12 AM CDTSevere Thunderstorm WarningSGFHowell, Shannon, Texas63 min
May 19, 11:33 AM CDTSpecial Weather StatementSGFBenton, Camden, Dallas, Hickory, Morgan, Polk42 min
May 19, 11:50 AM CDTSevere Thunderstorm WarningSGFPolk40 min
May 19, 12:25 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Pulaski65 min
May 19, 12:33 PM CDTSpecial Weather StatementSGFDallas, Greene, Laclede, Pulaski, Webster42 min
May 19, 12:34 PM CDTSpecial Weather StatementSGFOregon41 min
May 19, 12:42 PM CDTSevere Thunderstorm WarningSGFGreene, Webster63 min
May 19, 12:57 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Greene, Webster63 min
May 19, 12:58 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon36 min
May 19, 1:02 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps58 min
May 19, 1:33 PM CDTSevere Thunderstorm WarningSGFDouglas, Wright57 min
May 19, 1:44 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark61 min
May 19, 2:07 PM CDTSevere Thunderstorm WarningSGFDent, Texas53 min
May 19, 2:24 PM CDTSevere Thunderstorm WarningSGFShannon, Texas66 min
May 19, 2:40 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark65 min
May 19, 3:16 PM CDTSevere Thunderstorm WarningSGFShannon32 min
May 19, 3:47 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon32 min
May 19, 4:39 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper51 min
May 19, 4:46 PM CDTSevere Thunderstorm WarningSGFSt. Clair44 min
May 19, 4:48 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon42 min
May 19, 5:14 PM CDTTornado WarningSGFBarton, Vernon31 min
May 19, 5:20 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper, Vernon40 min
May 19, 5:27 PM CDTSevere Thunderstorm WarningSGFJasper, Lawrence, Newton35 min
May 19, 5:48 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Morgan57 min
May 19, 5:55 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair37 min
May 19, 6:00 PM CDTSpecial Weather StatementSGFDade, Dallas, Greene, Hickory, Polk45 min
May 19, 6:51 PM CDTSpecial Weather StatementSGFBenton, Camden, Dallas, Laclede, Miller, Morgan and 1 more39 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.